2 Feb 2010
You should check with your doctor before taking L-Arginine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
they say that other illness can led to graves disaese if after removal systoms arent getting better
1 answer • 2 Dec 2009
Hypothyroidism - After Thyroid Removal - had my thyroid removed over 5 yrs ago due to graves disease. have been on all dosages of synthroid from ...
6 answers • 18 Feb 2011
I was diagnosed with graves' shortly after having my daughter (who is now 17 mo) and ended up having
... to go through radiation. since then i've been dealing with hypothyroidism and i'm not sure how to deal with it. i've had lots of ...
2 answers • 21 Jul 2011
1 answer • 18 May 2013
I have been taking Atancand (16 mg) for years to lower my blood pressure and recently also started to take L-Arginine (arginine). Any feedback on if ...
1 answer • 13 Oct 2013